# SDR CA111213007

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 660 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tube
- Part number: SK6291245
- Condition: Cracked
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION CRACKS WERE DISCOVERED ON BOTH LT AND RT FLOAT TO FUSELAGE FITTING TUBE CLUSTER WELDS. THIS ACFT WAS MFG INCORPORATING A THICKER TUBE AND GUSSET INSTALLATION AT THESE LOCATIONS TO ALLEVIATE PREVIOUS FAILURES.
